Nurofen Plus contains Ibuprofen which belongs to a group of medicines known as steroidal
anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body's
response to pain, swelling and high temperature. Codeine is a powerful
analgesic which reduces the body's communication of pain messages.
Treatment Options: For the relief of migraine, headache, cramping period pain,
dental pain, back pain, neuralgia, rheumatic and muscular pain, feverishness
and symptoms of colds and flu.
You should not take Nurofen Plus if:
- you have had an allergic reaction to aspirin, ibuprofen, codeine or any of
the ingredients listed above
- you have had a worsening of asthma, allergic rash or an itchy, running nose
when taking ibuprofen, aspirin or similar medicines
- you have or have ever had a stomach ulcer
- you have difficulty breathing.
- you are under 12 years of age
Ask your doctor before taking Nurofen Plus if:
- you have asthma or have suffered from asthma.
- you have kidney, heart or liver problems.
- you are taking any regular medication, especially:
* other pain relievers or products containing aspirin, ibuprofen or other
* medicines for high blood pressure, e.g. water tablets
* medicines for thinning the blood (anti-coagulants)
* Methotrexate or Lithium
* Monoamine Oxidase Inhibitors (MAOI's) taken within the last 14 days
- you have a thyroid disorder
- you suffer from low blood pressure
- you have raised intracranial pressure or a head injury
- you are pregnant or breast feeding
Whilst taking Nurofen Plus :
Tiredness or dizziness may occur when taking Nurofen Plus, so be sure that you
are not affected before driving or operating machinery. Avoid alcoholic drink
because it enhances this effect.
If you take too many tablets by mistake, contact your doctor immediately or
telephone your local casualty department for advice.
If symptoms persist or if the pain or fever worsens, or if any new symptoms occur,
consult your doctor or pharmacist.
Side effects :
Nurofen Plus is generally well tolerated by the majority of people, however,
the following side effects may occur : stomach discomfort or pain, nausea,
stomach ulcer, black tarry stools, rashes or worsening of asthma, liver and
kidney problems, headache, sleepiness, dizziness and hearing disturbances,
constipation, respiratory depression, cough suppression, drowsiness and very
rarely skin peeling or easy bruising.
If you experience any of these, or have any other unusual symptoms or concerns,
stop taking the tablets and see your doctor.
For more information about Product range, Product Leaflet, Ingredients and
Direction of use, please follow the link below: http://www.allcures.com/Medicines/Aches-Pains-Fever-31100/NUROFEN-32-3198637-Leaflet.htm